# SDR DLM88991377

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - RIGHT AFT LAV SMOKE ALARM SOUNDED SHORTLY AFTER TAKEOFF F/A REPORTED MUSTY SMELL AND FAINT HAZE IN AFT CABIN FAINT SMELL WAS ALSO PRESENT IN COCKPIT.  RAN A/C DUCT BURNOUT PER M/M AND REPLACED BOTH WATER SEPARATOR BAGS.  RAN ENG CHECKS GOOD.
